Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Child having rashes all over body, coughing, vomitting, runny nose, red eyes. Suggestions?

My 2 year old son has a cough which is making him gag and nearly vomit and also has red patches of a rash all over his body. I have given him tixylix and calpol and have put Vicks on his chest but it doesn t seem to be helping. What can I do? He has flu like symptoms too, runny nose red eyes. Has had flu symptoms for a couple of days but has come out in the rash and cough only today
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hi good evening, went thru ur query, looking at the symptoms ur child might have viral infection with rash and lower respiratory tract infections. check the body temperature to rule out fever. get him examined by a pediatrician , mean while maintain his hydration, reduce his fever by giving him warm water sponge baths, watch for respiratory distress. if required he may require few blood investigations.
Answered: Sat, 24 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor